Nova Publishers
My Account Nova Publishers Shopping Cart
HomeBooksSeriesJournalsReference CollectionseBooksInformationSalesImprintsFor Authors
  Top » Catalog » Journals » Journal of Combinatorics and Number Theory » Volume 1 Issue 1 articles » My Account  |  Cart Contents  |  Checkout   
Quick Find
Use keywords to find the product you are looking for.
Advanced Search
What's New? more
Fetal Alcohol Syndrome: Recognition, Differential Diagnosis and Long-Term Effects
Shopping Cart more
0 items
Shipping & Returns
Privacy Notice
Conditions of Use
Contact Us
Notifications more
NotificationsNotify me of updates to Optimal Jumping Patterns (pp. 1-13)
Tell A Friend
Tell someone you know about this product.
Optimal Jumping Patterns (pp. 1-13) $100.00
Authors:  Steve Butler, Ron Graham, and Nan Zang
We consider the problem of finding optimal "jumping" patterns from 1 to N where there is a cost associated with each jump. This will be done for two cost functions, in the first case the cost of jumping from a to b will be (1-qb)/a for 0 < q < 1, while the second cost function will be b/a. For the first cost function we will show that all the jump lengths, except possibly the last jump, are between Ö2 and 19/4. This will imply that the number of jumps in this case is of order Q(min(lnN,-lnln1/q)). For the second cost function we will give some basic properties including bounds for the total cost of jumping from 1 to N

Available Options:
This Item Is Currently Unavailable.
Special Focus Titles
01.Violent Communication and Bullying in Early Childhood Education
02.Cultural Considerations in Intervention with Women and Children Exposed to Intimate Partner Violence
03.Chronic Disease and Disability: The Pediatric Lung
04.Fruit and Vegetable Consumption and Health: New Research
05.Fire and the Sword: Understanding the Impact and Challenge of Organized Islamism. Volume 2

Nova Science Publishers
© Copyright 2004 - 2019

Optimal Jumping Patterns (pp. 1-13)